Open Access
July, 2002 Cheeger Manifolds and the Classification of Biquotients
Burt Totaro
J. Differential Geom. 61(3): 397-451 (July, 2002). DOI: 10.4310/jdg/1090351529


We classify the biquotient manifolds which are either rational homology spheres or Cheeger manifolds (connected sums of two rank-one symmetric spaces). Also: there are only finitely many 2-connected biquotient manifolds in each dimension.


Download Citation

Burt Totaro. "Cheeger Manifolds and the Classification of Biquotients." J. Differential Geom. 61 (3) 397 - 451, July, 2002.


Published: July, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1071.53529
MathSciNet: MR1979366
Digital Object Identifier: 10.4310/jdg/1090351529

Rights: Copyright © 2002 Lehigh University

Vol.61 • No. 3 • July, 2002
Back to Top